Tuesday, August 13, 2013

How Interesting...

I did a little Google search today. My boobs seem to be getting bigger (as if they need to, I am already a D!) and I couldn't figure out why. So I Googled the hormone Estradiol, which I have been taking for the last 2 weeks, and one of the side effects is breast enlargement! Who woulda thought??

It also said dizziness may be a side effect which has happened to me about 3 times so far. All these hormones I have been taking are nuts. But at least I'll have giant boobs and clear skin! hahaha!

- Sausha

3 comments:

  1. Wait till you're pregnant! It's a whole new world.

    ReplyDelete
  2. Just found your blog and am now following along! Excited to read about your journey!

    Shay
    http://theifjourney.blogspot.com/

    ReplyDelete
  3. Hi Shay! I am happy you found my blog! I just finished reading yours :) Good luck! I will be following along to see how you do!

    ReplyDelete